# SDR R61A201406290800

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R2 DOOR BOTTOM SEAL FRAMES 85-87 FASTENERS ARE CORRODED.  MX R & R FASTENERS IAW SRM 51-41-02, 51-23-02,51-23-06, FCBS 53-23-007.
